I have been taking Propecia for 2 years than stopped for roughly 1 year.
I recently started to taking the medicine again for the last four month, but it seems I am losing a lot of hair.
I am wondering if one experience initial shed again if one stops it for long time and take it again?
In general you should not have increased hair loss after starting Propecia. I have heard of Rogain causing initial hair loss / shedding but not Propecia. I also realize there may be information on the Internet that may say otherwise, but my opinions are based on what I have seen in my practice over the many years. In general male pattern hair loss is genetic and there is no drug or treatment that completely stops the balding process. The medications are there to slow the progression and this rate is different for each individual. When you stop taking Propecia (as you indicate), you experience a “catch up” hair loss over 6+ months where your hair loss state “catches up” to where it would have been without the medication. If you re-start the medication at this point, it will take a good 6+ month to slow the hair loss process down (which means you will continue to see the rate of hair loss despite being on the medication).